# SDR YENA2018101070621

- Difficulty date: August 17, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 59,704 hours, 21,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LT AFT SHEAR WEB SUPPORT ANGLE, AT FR 69, + 18.00", STR 23L. HAS CORROSION THAT IS BEYOND ALLOWABLE LIMITS PER SRM 51-73-11, ON THE UPPER AND LOWER SURFACES; REMOVED AND REPLACED THE LT SHEAR WEB SUPPORT ANGLE AT FR 69-70, STGR 23L, IAW SRM 51-42-11 AND SRM 51-72-11 ) REF. P/N: D53471123202. REF LCQ NR 24388.
